RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 5, Pages 606–616 (Mi de9909)  

Ordinary Differential Equations

The standard $H_\infty$-optimal control problem with a quadratic performance functional of general form

N. E. Barabanov

St. Petersburg Electrotechnical University

Full text: PDF file (1809 kB)

English version:
Differential Equations, 1999, 35:5, 608–619

Bibliographic databases:
UDC: 517.977
Received: 25.02.1999

Citation: N. E. Barabanov, “The standard $H_\infty$-optimal control problem with a quadratic performance functional of general form”, Differ. Uravn., 35:5 (1999), 606–616; Differ. Equ., 35:5 (1999), 608–619

Citation in format AMSBIB
\Bibitem{Bar99}
\by N.~E.~Barabanov
\paper The standard $H_\infty$-optimal control problem with a quadratic performance functional of general form
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 5
\pages 606--616
\mathnet{http://mi.mathnet.ru/de9909}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1735658}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 5
\pages 608--619


Linking options:
  • http://mi.mathnet.ru/eng/de9909
  • http://mi.mathnet.ru/eng/de/v35/i5/p606

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:40
    Full text:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019